# SDR A6WA2018011745558

- Difficulty date: January 8, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 36,133 hours, 34,524 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT RECEIVED PAX DOOR OUTER HANDLE CAUTION  WHICH CONTINUOUSLY REPEATED IN FLIGHT. ON LANDING ROLLOUT RECEIVED PAX DOOR WARNING MESSAGE.  PERFORMED OPS TEST OF PAX DOOR WARNING SYSTEM IAW AMM 52-70-04, OPS CHECK GOOD. R&R PS1MB IAW AMM 52-70-04-04. OPS CK GOOD.
